# SDR A6WA2017112745449

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 36,765 hours, 34,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3177457
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR LOWER ANGLE CRACKED.
